Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suffering with Gilbert's syndrome, had fever and body pain. Labs showed high WBC, low Hb. Is this due to Gilbert's?

hi,am 43yr old lady doctor with gilbert syntrome. now two days before i got fever with severe body pain then my blood count assessed and it was incresed WBC-0000 and lymphocytes 10% Nutrophils -88% I have taken Ultrasound , then splenomegaly - craniocaudal length 13cm. is it due gilbert syndrome ? .HB- reduced to 10gm. my email address YYYY@YYYY
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Hi Jayasri,
you may have splenomegaly from various reasons.
If it is new and with fever,think of malaria.
60% of Gilbert's have some amount of hemolysis and may have splenomegaly.
You have to rule out associated hereditary spherocytosis.
Generally Gilbert's is a mild illness and discovered late.
God luck
Answered: Tue, 5 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor